Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 248, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2008, 3:12 PM CDT for Pushmataha County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2008, 3:12 PM CDT (20:12 UTC)
- Expired
- Apr 25, 2008, 4:02 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 252011
SVRTSA
OKC127-252115-
/O.NEW.KTSA.SV.W.0248.080425T2012Z-080425T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 415 PM CDT
* AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR SNOW...MOVING EAST AT 25
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TUSKAHOMA...
NASHOBA...KIAMICHI AND ALBION.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3430 9550 3468 9525 3468 9495 3449 9495
3448 9503 3428 9504
TIME...MOT...LOC 2012Z 259DEG 24KT 3440 9531
$$3 follow-up statements
000
WWUS54 KTSA 252026
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT FRI APR 25 2008
OKC127-252115-
/O.CON.KTSA.SV.W.0248.000000T0000Z-080425T2115Z/
PUSHMATAHA OK-
327 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN PUSHMATAHA COUNTY...
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF
NASHOBA...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3430 9537 3460 9515 3468 9495 3449 9495
3449 9499 3449 9502 3448 9503 3428 9504
TIME...MOT...LOC 2027Z 274DEG 26KT 3438 9518
$$000
WWUS54 KTSA 252037
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT FRI APR 25 2008
OKC127-252115-
/O.CON.KTSA.SV.W.0248.000000T0000Z-080425T2115Z/
PUSHMATAHA OK-
337 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN PUSHMATAHA COUNTY...
AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF
CLOUDY...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3429 9528 3449 9520 3449 9495 3449 9502
3448 9503 3428 9504
TIME...MOT...LOC 2037Z 274DEG 26KT 3437 9509
$$000
WWUS54 KTSA 252102
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 PM CDT FRI APR 25 2008
OKC127-252112-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-080425T2115Z/
PUSHMATAHA OK-
402 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3429 9528 3449 9520 3449 9495 3449 9502
3448 9503 3428 9504
TIME...MOT...LOC 2102Z 274DEG 26KT 3436 9487
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:59 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 25, 2:59 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 259 PM CDT FRI APR 25 2008 .DISCUSSION... AN UPPER LOW IS CURRENTLY TRAVERSING THE CENTRAL PLAINS... WITH AN ASSOCIATED COLD FRONT MOVING THROUGH THE FORECAST AREA. A THIN LINE OF SHOWERS WITH ISOLATED THUNDER HAS ACCOMPANIED THE FRONT SINCE EARLY THIS MORNING. WEAK SHOWERY OVERRUNNING PRECIPITATION HAS OCCASIONALLY DEVELOPED IMMEDIATELY BEHIND THE FRONT. FRONTAL CONVECTION HAS INTENSIFIED A BIT AS IT HAS REACHED FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... BUT STILL REMAINS NEAR OR BELOW SEVERE CRITERIA. STORMS WILL CONTINUE TO MOVE OUT OF THE FORECAST AREA THIS AFTERNOON... WITH CLEARING SKIES CLOSE BEHIND. THIS WILL PROVIDE A CHILLY NIGHT TONIGHT... WITH TEMPERATURES DIPPING INTO THE UPPER 30S ACROSS OUR NORTHERN TIER OF COUNTIES. A MILD WEEKEND WILL FOLLOW AS ANOTHER WEAK UPPER SYSTEM GETS ORGANIZED ACROSS THE NORTHERN ROCKIES. THIS SYSTEM WILL PROCEED TO DIVE SOUTH... WITH ANOTHER UPPER TROUGH INCREASING THUNDERSTORM CHANCES AGAIN SATURDAY NIGHT INTO SUNDAY. WITH LOW LEVEL MOISTURE UNABLE TO RECOVER MUCH AHEAD OF THIS SYSTEM... SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED. ANOTHER COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL HELP KEEP TEMPERATURES BELOW NORMAL UNTIL ABOUT THE MIDDLE OF NEXT WEEK. DRY CONDITIONS WILL PREVAIL IN THE WAKE OF THE SUNDAY SYSTEM... WITH A WARMING TREND PUSHING TEMPERATURES ABOVE NORMAL BY WEDNESDAY. THE NEXT CHANCE FOR PRECIPITATION... ALBEIT SLIGHT... WILL BE NEXT THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 73 45 62 / 10 10 60 10 FSM 48 75 48 60 / 20 0 80 30 MLC 47 74 47 62 / 10 0 70 10 BVO 38 72 42 62 / 10 10 50 10 FYV 39 71 42 56 / 20 0 70 30 BYV 42 70 43 56 / 20 0 60 40 MKO 45 70 46 60 / 10 0 70 20 MIO 41 70 42 60 / 10 10 60 20 F10 45 71 45 61 / 10 0 70 10 HHW 50 75 50 62 / 20 0 70 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....06
Hazardous weather outlook, Apr 25, 12:55 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 PM CDT FRI APR 25 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1255 PM CDT FRI APR 25 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... EARLY THIS AFTERNOON A COLD FRONT WAS LOCATED ALONG A GROVE TO MUSKOGEE TO MCALESTER TO DURANT LINE. SO FAR CLOUD COVER HAS LIMITED HEATING AND THUNDERSTORM DEVELOPMENT. WITH A STRONG CAP IN PLACE STRONG SURFACE HEATING WILL BE NECESSARY FOR SEVERE THUNDERSTORM DEVELOPMENT. AREAS ALONG AND TO THE EAST OF THE FRONT MAY SEE SOME HEATING AND THUNDERSTORM DEVELOPMENT. IF A SURFACE BASED THUNDERSTORM DEVELOPS...THERE WILL BE ENOUGH INSTABILITY FOR LARGE HAIL AND DAMAGING WINDS TO BE A RISK. GIVEN THE STRENGTH OF THE CAP AND THE POSSIBLE LACK OF HEATING...THE SEVERE THUNDERSTORM RISK IS LIMITED. THE COLD FRONT WILL BE TO THE EAST OF THE AREA BY THIS EVENING BRINGING AN END TO THE THUNDERSTORM RISK. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY NIGHT INTO SUNDAY MORNING BRINGING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL BRING DRY WEATHER TO THE AREA EARLY NEXT WEEK. MOISTURE RETURN ON THE BACK SIDE OF THE HIGH PRESSURE WILL BRING THUNDERSTORM CHANCES BACK INTO THE FORECAST THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 25, 1:10 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT FRI APR 25 2008
ARZ001-010-019-OKZ063-068-069-072-251915-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAWFORD AR-DELAWARE OK-SEQUOYAH
OK-WASHINGTON AR-
110 PM CDT FRI APR 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...WESTERN CRAWFORD AND BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
AT 110 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTH OF GRAVETTE TO 4 MILES WEST OF
MCKEY...MOVING EAST AT 25 MPH.
A LARGE PORTION OF THE MENTIONED COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 215 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3643 9386 3548 9428 3538 9490 3541 9492
3541 9496 3545 9499 3650 9449 3649 9386
TIME...MOT...LOC 1810Z 256DEG 25KT 3639 9442 3549 9492Special weather statement, Apr 25, 1:59 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT FRI APR 25 2008
ARZ001-002-010-011-019-OKZ069-252000-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
159 PM CDT FRI APR 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...WESTERN CARROLL...NORTHERN CRAWFORD...EASTERN
BENTON AND WESTERN MADISON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 159 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF HILL TOP TO 12 MILES SOUTHWEST OF
ODELL...MOVING EAST AT 20 MPH.
A LARGE PORTION OF THE MENTIONED COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 300 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3649 9343 3573 9393 3570 9399 3567 9399
3567 9459 3648 9414
TIME...MOT...LOC 1859Z 266DEG 20KT 3646 9402 3565 9455Special weather statement, Apr 25, 2:13 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT FRI APR 25 2008
OKZ049-053-251945-
CHOCTAW OK-PUSHMATAHA OK-
213 PM CDT FRI APR 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW AND PUSHMATAHA
AT 212 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF SARDIS TO 11 MILES WEST OF
BOSWELL...MOVING SOUTHEAST AT 30 MPH.
MUCH OF CHOCTAW AND PUSHMATAHA COUNTIES WILL BE AFFECTED BY THESE
STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3394 9596 3417 9597 3418 9580 3436 9581
3460 9552 3469 9552 3469 9493 3448 9503
3423 9509 3422 9512 3394 9519 3386 9547
3393 9557 3387 9584
TIME...MOT...LOC 1912Z 307DEG 26KT 3468 9538 3404 9603Special weather statement, Apr 25, 2:54 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT FRI APR 25 2008
OKZ049-252045-
PUSHMATAHA OK-
254 PM CDT FRI APR 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 254 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TUSKAHOMA TO 3 MILES SOUTHWEST OF FINLEY...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...CLAYTON...CLOUDY...FINLEY...SNOW...NASHOBA...HONOBIA...
TUSKAHOMA...KIAMICHI AND ALBION.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3427 9566 3468 9530 3468 9493 3449 9494
3448 9503 3425 9504
TIME...MOT...LOC 1954Z 269DEG 26KT 3460 9524 3430 9551Special weather statement, Apr 25, 2:55 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT FRI APR 25 2008
ARZ002-010-011-019-020-252100-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
255 PM CDT FRI APR 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...CARROLL...NORTHEASTERN CRAWFORD AND
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 255 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF GRANDVIEW TO CHESTER...MOVING
EAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3648 9328 3613 9327 3611 9345 3607 9342
3597 9342 3588 9350 3577 9350 3575 9367
3561 9369 3561 9429 3651 9366 3650 9330
TIME...MOT...LOC 1955Z 270DEG 21KT 3646 9357 3569 9412The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:31 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Tulsa, Washington | 59 min |
| Apr 25, 9:52 AM CDT | River Flood Warning | TSA | Cherokee | 4 hr |
| Apr 25, 1:10 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 65 min |
| Apr 25, 2:13 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 32 min |
| Apr 25, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 62 min |
| Apr 25, 2:54 PM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Apr 25, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 55 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.